From post

Numerical Solution of the Inverse Problem of Solute Transport in Non-Homogeneous Porous Media

. CENTRAL ASIAN JOURNAL OF MATHEMATICAL THEORY AND COMPUTER SCIENCES, 4 (6): 45-52 (июня 2023)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed.

 

Другие публикации лиц с тем же именем

Numerical Solution of the Inverse Problem of Solute Transport in Non-Homogeneous Porous Media. CENTRAL ASIAN JOURNAL OF MATHEMATICAL THEORY AND COMPUTER SCIENCES, 4 (6): 45-52 (июня 2023)